... pill 3 times a day and still her blood pressure is out of control. She takes her blood pressure several times a day and at least once a day it won't even register. Her doctor is aware of this and has even seen her in his office when the top number has been over 220. She haqs severe burning in her extremities and takes lortab and opana for the pain with not much relief. Is she taking too much medication or having an allergic reaction? Her doctor says no
- Clonidine Information for Consumers
- Clonidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 May 2011 • 1 answer
I take several High Blood Pressure medications and Clonidine was my EMERGENCY DRUG TO LOWER blood p?
Posted 14 Jul 2011 • 2 answers
Posted 14 Jan 2012 • 1 answer
Posted 17 Mar 2012 • 2 answers
Posted 23 Aug 2016 • 0 answers